RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 3, Pages 84–85 (Mi faa1485)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief communications

Asymptotic behavior of the spectrum of problems of the form $Au=tBu$ for operators that are elliptic in the Douglis–Nirenberg sense

S. Z. Levendorskii


Full text: PDF file (226 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:3, 253–255

Bibliographic databases:

UDC: 517.956
Received: 23.06.1983

Citation: S. Z. Levendorskii, “Asymptotic behavior of the spectrum of problems of the form $Au=tBu$ for operators that are elliptic in the Douglis–Nirenberg sense”, Funktsional. Anal. i Prilozhen., 18:3 (1984), 84–85; Funct. Anal. Appl., 18:3 (1984), 253–255

Citation in format AMSBIB
\Bibitem{Lev84}
\by S.~Z.~Levendorskii
\paper Asymptotic behavior of the spectrum of problems of the form $Au=tBu$ for operators that are elliptic in the Douglis--Nirenberg sense
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 3
\pages 84--85
\mathnet{http://mi.mathnet.ru/faa1485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=757260}
\zmath{https://zbmath.org/?q=an:0556.35105}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 3
\pages 253--255
\crossref{https://doi.org/10.1007/BF01086170}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984ACN9800016}


Linking options:
  • http://mi.mathnet.ru/eng/faa1485
  • http://mi.mathnet.ru/eng/faa/v18/i3/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Z. Levendorskii, “The method of approximate spectral projection”, Math. USSR-Izv., 27:3 (1986), 451–502  mathnet  crossref  mathscinet  zmath
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:132
    Full text:57
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020